User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Drton, Mathias; Schwingenschlögl, Udo 
Title:
Surface volumes of rounding polytopes 
Abstract:
The paper determines the vertices and surface volumes of all rounding polytopes for commonly used rounding methods: the quota method of greatest remainders, and the divisor methods. These methods are used to round continuous non-negative weights summing to one to non-negative integers summing to a predetermined accuracy, e.g. to 100 when rounding to percentages. Our results are of interest when average properties of rounding methods are investigated, and an example from political science is incl...    »
 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Linear Algebra and its Applications 
Year:
2004 
Journal volume:
378 
Year / month:
2004-02 
Quarter:
1. Quartal 
Month:
Feb 
Pages contribution:
71-91 
Language:
en 
Publisher:
Elsevier BV 
E-ISSN:
0024-3795 
Date of publication:
01.02.2004 
Format:
Text